# SDR QXEA2008111001015

- Difficulty date: September 12, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 17,683 hours, 17,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - THE LT INBOARD CARGO COMPARTMENT TRACK 9 HAS CORROSION ALONG THE OUTBOARD FLOOR FLANGE FROM STATION X720 TO X782.  BLENDED CORRODED AREA IAW RD 8/4-53-884 AND FOUND BLEND TO BE OF LIMITS.  REMOVED SEAT TRACK IAW Q400 SRM 51-40-15 AND 51-42-05.  INSTALLED NEW TRACK IAW Q400 SRM 51-21-10, 51-40-07, 51-42-05 AND 51-40-00.
